Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Does Switching Opiate Medications Cause Withdrawl / Headaches?

NVBarbarellaNNVBarbarella Posts: 5
edited 06/11/2012 - 8:44 AM in Pain Medications
Hello, well as you may know I was scheduled a Medtronic Pain Pump but after all the negatives, and ortho stating it was an end of the road plan. I opted out for now.

So they changed some of my Medications which I have felt awful since the switch...well about 48 hours after with Migraine, super sleepy, and tummy upset. Not able to sleep and have a knife in the L4 - L5 area.. I mean tears awful. I have had the medications that I have been switched to before long ago and they did not bother me, so my question is can I get withdrawl symptoms from the following changes?

Norco 10/325 x 4 a day to Percocet 10/325 x 4 a day
Baclofen 10 mg x 3 a day to Soma x 3 a day.
I also am to start Topamax for Nerve pain but have not yet wanted to start these changes slowly so I could pinpoint which is doing what...

Has anyone expierienced this? Does the cloudiness from Soma go away?? Baclofen did nothing for me I thought, Flexeril makes me mean and nasty..

Anyone have this expierience or any ideas?



  • I would recommend calling your doctor or talking to your pharmacist about the specific effects you are experiencing to make sure it is normal and not a sign that there is a problem with the medication. You might ask if these could be side effects from the new drugs, or if they are withdrawal effects from the old drugs. They probably won't be able to tell you for sure, but your symptoms may tip them off to which drug is causing the problem...

    My personal experience with Soma was that it triggered horrible migraines, so I can't take it at all. My doctor said it's an unusual reaction, but that he has seen it so maybe the migraine could be from the Soma?
Sign In or Register to comment.